# SDR NACA2022100200001

- Difficulty date: October 2, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 85,571 hours, 14,456 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 783
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE MX, FOUND 3/4" CRACK AT STA 783.04 FRAME ASSY. PERFORMED INTERIM REPAIR OF CRACK FAIRING FRAME @ BS779 PER EO 767-53-0027 & FAA FORM 8110-3 FILE # 22170-1
